MathSciNet Relay Station
MathSciNet bibliographic data
MR638549 (83h:10012) 10A21 (10A25)
Pomerance, Carl A new lower bound for the pseudoprime counting function. Illinois J. Math. 26 (1982), no. 1, 4–9.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement